# SDR C8GA20090076

- Difficulty date: March 23, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 12 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THE NR 12 SPOILER UPPER TRAILING EDGE SURFACE HAS DELAMINATION.  DAMAGED AREA WAS REMOVED, FABRICATED REPAIR FILLER, FABRICATED DOUBLER.  INSTALLED HOT BOND REPAIR.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
